# SDR 350608222007

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N130LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3506
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: S3036EC1
- Condition: Seized
- Location: Air Conditioner
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR CONDITIONER BELT HAD BEEN REPLACE. AC RELEASED FOR FLIGHT. AT ABOUT THE SAME TIME WE WERE TONED FOR A SCENE CALL. ABOUT 30 SECONDS AFTER TAKEOFF, SMELLED SMOKE, AIR CONDITIONER WAS TURNED OFF BUT THE SMELL OF SMOKE GOT WORSE SO A 180 TURN WAS MADE AND RETURNED TO THE AIRPORT. WHEN THE MECHANIC INSPECTED THE AIR CONDITIONER UNIT, THE COMPRESSOR HAD SEIZED. AIRCRAFT WAS GROUNDED AND PARTS REPLACED.
